# SDR CA001013033

- Difficulty date: September 29, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 18,098 hours
- Engine: Lyc T5313B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 212076372001
- Condition: Chafed
- Location: Hyd System
- Part time: 293 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 HYDRAULIC SYSTEM RETURN LINE WAS CHAFED WITH NR 2 PUMP PRESSURE LINE,  REPLACED. THIS TUBE ASSEMBLY WAS INSTALLED 293.1 HOURS BEFORE.FOUND PRESSURE LINE WAS ROUTED OTHER SIDE OF NR 2 PUMP.
